# SDR AALA201506109002

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 34,794 hours, 26,068 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 60626
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 34,796 hours, 26,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 682 EN-ROUTE THE FLIGHT DIVERTED DUE TO SOME TYPE OF ELEC SMELL DETECTED IN THE CABIN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE RT RECIRCULATION FAN.
